| Catalog Number |
MPX5302-C |
| Medical Device Problem Code |
Loose or Intermittent Connection (1371)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/20/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
It was reported that the bd maxplus pressure rated extension set had connection issues.The following information was provided by the initial reporter: the connector end is coming loose and/or easily disconnecting due to lack of screw threads in the screw cap connection end.Additional information received from the customer: describe any patient harm, injury, complication or negative outcome that occurred as a result of the event.The medical staff complained that the connector portion kept disconnecting and would not make a secure connection, causing frustration and having to try multiple extensions to ensure a proper connection was made.
Additional Manufacturer Narrative
Additional information: (d) device expiration date; updated udi.(h) device manufacture date.Investigation results: due to no sample being received, an investigation could not be performed, and a root cause could not be determined.No product will be returned per customer.No investigation was performed.
Event or Problem Description
No additional information.